International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part C

Improved estimators for population mean in presence of measurement error


Author(s): Ashish Sharma, Nitesh K Adichwal, Rajesh Singh and Narendra Kumar

Abstract: This paper proposed some improved class of estimators of population mean in presence of measurement error using auxiliary variable based on arithmetic mean, geometric mean and harmonic mean of the usual unbiased estimator, Salabh estimator (1977) and estimators due to Bahal and Tuteja (1991) in case of simple random sampling without replacement (SRSWOR). The expressions of bias and MSEs have been obtained up to the first order of approximation. The performances of the proposed estimators are checked using real population data set. In addition, an empirical study is carried out in the support of theoretical results.

Pages: 201-210 | Views: 307 | Downloads: 20

Download Full Article: Click Here
How to cite this article:
Ashish Sharma, Nitesh K Adichwal, Rajesh Singh and Narendra Kumar. Improved estimators for population mean in presence of measurement error. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 201-210.
Call for book chapter